It just means that is the dose you need it happens that way sometimes. If you are referring to warfarin then it is normal for that to happen it happens to me all the time, I suggest keeping a calendar just for that drug so you don't forget which day is which with the doses it makes it so much easier. I have evn been on three different doses at one time. It takes some getting used to but I am on it for life so a calendar works wonders for me. Hope this helps you some, marjorie zych
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2010 • 2 answers
Posted 14 May 2011 • 2 answers
Posted 21 Apr 2012 • 2 answers
Posted 13 Aug 2013 • 1 answer
I'm taking warfarin ( coumadin) which interacts with pylera. How I have to adjust my warfarine dose?
Posted 19 days ago • 0 answers